# SDR QMLA2014050614051

- Difficulty date: May 6, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N900UM
- Make and model: Doug MD 900
- Aircraft serial: 90000112
- Aircraft time: 2,027 hours, 8,814 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 900R2442012103
- Condition: Cracked
- Location: Notar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 12 MONTH AAIP INSPECTION, FOUND 7 OF 13 NOTAR BLADES WITH SMALL CRACKS COMING FROM THE DRAIN HOLE OF EACH BLADE CUFF.  REPLACEMENT PARTS HAVE BEEN ORDERED & THE ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION.
